MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 3 E-CROSS; KNEE PATELLA BUTTON

MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 3 E-CROSS; KNEE PATELLA BUTTON
Catalog Number 02.12.E003RP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 06/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 8 months after primary, the patient came in reporting pain due to a ruptured patella tendon and the cause is unknown.The surgeon performed patella tendon repair and revised all components to hinge components.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 16-jul-2024.Gmk-sphere 02.12.E003rp patella resurfacing size 3 e-crosslot 2311197: 110 items manufactured and released on 05-sep-2023.Expiration date: 2028-08-21.No anomalies found related to the problem.To date, 89 items of the same lot have been sold with no similar reported event during the period of review.Other devices involved in the event: batch review performed on 16-jul-2024.Gmk-sphere 02.12.0024l femoral component sphere cemented size 4+ l lot 2307467: 107 items manufactured and released on 06-jul-2023.Expiration date: 2028-06-12.No anomalies found related to the problem.To date, 88 items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 16-jul-2024.Gmk-sphere 02.12.E0513fl tibial insert fixed sphere flex size 5/13 mm l e-cross lot 2119158: 25 items manufactured and released on 03-mar-2022.Expiration date: 2027-02-20.No anomalies found related to the problem.To date, 10 items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 16-jul-2024.Gmk-sphere 02.07.1205l tibial tray fixed cemented size 5 l lot 2305877: 24 items manufactured and released on 27-jun-2023.Expiration date: 2028-06-10.No anomalies found related to the problem.To date, 23 items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
GMK-SPHERE PATELLA RESURFACING SIZE 3 E-CROSS
Common Device Name
KNEE PATELLA BUTTON
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19749118
Report Number3005180920-2024-00527
Device Sequence Number15081501
Product Code JWH
UDI-Device Identifier07630971260993
UDI-Public07630971260993
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.12.E003RP
Device Lot Number2311197
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Initial Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown